# SDR QXEA2022032800128

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 13,673 hours, 8,097 cycles
- Engine: Ge CF348E2
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: 5080046102
- Part serial: PFBBBR77
- Condition: Leaking
- Location: #1 Engine
- Part time: 12,454 hours, 7,399 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT  WALK AROUND  FO NOTICED  A FUEL LEAK FROM DRAIN ON ENGINE #1  CAUSING A SIZABLE SPOT ON THE GROUND . DRIPPING AT A RATE  OF APPROX 1 DROP/SEC. REMOVED FROM SERVICE. PERFORMED DRAIN MAST INSPECTION IAW AMM 71-71-02-200-801A  FOUND FUEL LEAKING  FROM #2 DRAIN PORT. OPENED THRUST REVERSER IAW AMMM 78-30-01-910-801A TO INSPECT FOR LEAKS  FOUND OPERABILITY BLEED VALVE  TO BE LEAKING  INTERNALLY AT 2 DROPS EVERY 1-2 MINUTES. CLOSED THRUST REVERSER  IAW AMM 78-30-01-910-802A . ALL C/B RESET. REMOVED AND REPLACED #1 OBV REF E175 AMM TASKS 75-32-01-000-801-A/ 400-801-A OPS & LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
